# SDR PNSA000104

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Engine: Garrtt TPE33111U
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND IN IMC WITH SNOW LT IGNITION CB POPPED AND WOULD NOT RESET.  RETURNED TO BASE, FOUND WIRE CHAFED AT CENTER WING FAIRING FEED THROUGH BL 0.0.  REPAIRED WIRE, OPS CHECKED OK.
